Hiroshima Mathematical Journal

On $a$-minimally thin sets at infinity in a cone

Ikuko Miyamoto and Hidenobu Yoshida

Full-text: Open access

Abstract

This paper gives the definition and some properties of $a$-minimally thin sets at $\infty$ in a cone. Our results are based on estimating Green potential with a positive measure by connecting with a kind of density of the modified measure.

Article information

Source
Hiroshima Math. J., Volume 37, Number 1 (2007), 61-80.

Dates
First available in Project Euclid: 11 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1176324095

Digital Object Identifier
doi:10.32917/hmj/1176324095

Mathematical Reviews number (MathSciNet)
MR2308524

Zentralblatt MATH identifier
1137.31001

Subjects
Primary: 31B05: Harmonic, subharmonic, superharmonic functions 31B20: Boundary value and inverse problems

Keywords
Green potential $a$-minimally thin

Citation

Miyamoto, Ikuko; Yoshida, Hidenobu. On $a$-minimally thin sets at infinity in a cone. Hiroshima Math. J. 37 (2007), no. 1, 61--80. doi:10.32917/hmj/1176324095. https://projecteuclid.org/euclid.hmj/1176324095


Export citation